# SDR SWIA202157669

- Difficulty date: March 11, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TUBE BRACKET CRACKED PANEL 651AB (MARKED)      (C-CHECK RO 4/21/2021)    REPAIRED R/H WING SLAT CABNISTER 1-3 REF REO 670-57-42-577 REV -- 2016-12-02 ALL STEPS COMPLIED WITH. OPS CHECK GOOD NO LEAKS NOTED. COMPLIED WITH M-337, 51-900-1002-SKY AND 28-900-1000-SKY
